Screening

When & Where

- en Akce již proběhla v roce 2018.

Tuesday 16.10. 10:00Guarantor: Faculty of Agrobiology, Food and Natural ResourcesCULS Round Hall

10:00 Desolation Follows – 9 min, CZE ENG
10:10 Farm Time – 10 min, CZE ENG
10:20 A Breath of Blue Cold – 5 min, CZE ENG
10:25 Blending into the American Dream – 5 min, CZE ENG
10:30 Rising Vines – 5 min, CZE ENG
10:35 Piece of Woodland – 2 min, CZE ENG
10:40 Zebrafish: Practically People, Transforming the Study of Disease – 10 min, CZE ENG
10:50 Glycotreat: Using Glycans to Cure Cancer, 4 min, CZE ENG

Comments are closed.